Anxiety management ppt

Common Questions and Answers about Anxiety management ppt

anxiety

Avatar n tn I am at the early stages of PPT (I also have postpartum anxiety) my endocrinologist put me on Tapazole 2 weeks ago. I have a mild soar throat but I believe it's merely the remnants of a cold. However, I am losing an insane amount of hair, above the average hair loss due to postpartum. Is this the combo of thyroid, meds and postpartum... I'm on tapazole 10mg daily dose. Is there something I can do? I had my blood work done on Friday and WBC was normal... does it fluctuate easily?
Avatar n tn ve had Postpartum Anxiety and I think she wanted me to take Tapazole to minimize the anxiety and other symptoms. The PPT the first time converted into Hypo treated with levothyroxine and regulated itself after one year. Does that makes sense then to still be on Tapazole? Thank you for taking the time to email me regarding this issue.
Avatar f tn I have a 7 month old son and my thyroid is way out of whack. Because of my somewhat recent pregnancy my endo seems to think that I have PPT. I have researched this and PPT goes from hyper to hypo and I thought if this was the case with my sons age I would be in the hypo stage by now....also I have no inflammation which I'm pretty sure would be required for a thyroidITIS diagnosis.
Avatar n tn Has your doctor diagnosed post partum thyroiditis (PPT)? Your TPOab is somewhat elevated, which usually indicates PPT. It's considered a variant of Hashimoto's thyroiditis, which is autoimmune thyroid disease and the most prevalent cause of hypo in the developed world. PPT is usually a temporary condition characterized by an initial hyper phase, a brief return to normal and then a hypo phase. Hashi's, except in its very early stages, usually causes hypothyroidism.
Avatar f tn Hi, Your reg doctor can at least give you meds to deal with the symptoms until you can get into see an endo. My anxiety was crippling with a new child (had PPT with both kids but didn't know what it was until before the second was on the way). I also have the TPO antibodies. The endo told me it was highly unlikely that it would go away out of the postpartum period, but it would stabilize and have less swings back and forth. I have a family history and it is genetic.
Avatar n tn Hi Kerry, I am glad that you found us at MedHelp's Pain Management Forum. I'm sure you are aware that there are no physicians on this site. I am sorry about the pain in your legs. You have enough to deal with without adding another medical issue. Have you seen your PCP for a work up on these symptoms as Mollyrae suggested? If not I would do so. Usually MS does not present with leg pain but it should be ruled out. Fibro may be causing some of your leg issues.
Avatar m tn You may have postpartum thyroiditis (PPT). PPT is considered a "temporary"/self-resolving thyroiditis. It usually starts with a hyper phase, followed by a return to normal and then a hypo phase. However, many women only experience the hypo or the hyper, not both. TSI (thyroid stimulating immunoglobulin) is the antibody marker for Graves'. If you have that tested, and it's elevated, you'll know you have Graves'.
475300 tn?1312423126 specimen not frozen (not applicable for PPT™); PPT™ not centrifuged; specimen received in ”pop-top” or ”snap-cap” tube Limitations: The NGI QuantaSure™ assay has a quantitative range of 2-2,000,000 IU/mL or 5-5,000,000 copies/mL.
Avatar f tn You could have Hashi's, but it's more likely you have postpartum thyroiditis. PPT is a variant of Hashi's, but many people recover from it on their own. It usually presents as an initial hyper phase, followed by a return to normal and a hypo phase, although some people only experience one of the phases. Your FT4 is only 29% of range, which is low of the 50% target. Many of us found FT4 had to be about 50% before our symptoms were relieved.
Avatar f tn Could any one help me to know what is my results means specially 2 things in my ppt: (Pre). (Best) Tlc 7.86. 8.90 Rv. 1.92. .90 Rv/tlc 26.44. 10.
Avatar f tn However, PPT is usually temporary, though it may come back to haunt you later in life. PPT typically starts with a hyper period, a brief return to normal, and then a hypo phase. Please post both sets of labs with reference ranges so we can see where you are/were in the ranges.
Avatar f tn Your doctor should be testing FREE T3 and FREE T4, the actual thyroid hormones, as well as TSH (which is a pituitary hormone). TSH is totally inadequate for managing meds for thyroid disease. That being said, a TSH of 27 is high, but just to give you some perspective, mine was 60-something on diagnosis, and we sometimes see members reporting TSH up into the hundreds. As I said, your doctor should also be testing FT3 and FT4 every time blood is drawn.
572651 tn?1530999357 If you go through the listing on the left side of the page, any of the presentations that are in BLUE have a powerpoint presentation connected. Save the ppt to your computer and then view it normally. again, I wish we had access to the entire presentation and not just the slides, but there is still lots of meaty content here. http://cmsc.omnibooksonline.com/index.
Avatar f tn I started on 100, then dropped to 50 after having crazy heart palpitations and anxiety attacks. Now on 75 and my tsh is at 14. I begged my doctor to do different tests to help get more understanding of what is happening to me. Here are the results: tsh: 14.18(h) free t4:19 free t3: 4.1 thyroglobulin antibodies: 619 (h) thyroglobulin 4.9 my specialist then said when I asked what it means well that's hashimoto. He was very vague. I want to know what this means for myself and my children.
Avatar n tn I am an engineer and in my line of duty I have to provide explanations of problems that occured and the solutions that were implemented. This can be in a management meeting or to a team of employees both junior and senior. I will be having all the facts with me but when I speak after the first sentence I start to fail to confidently express my self. My heart starts to beat faster and faster, my voice squeaks and I run short of breath.
Avatar f tn So this morning I had a ppt and I'm so nervous because I've had several miscarriages. I wonder what my chances are this time? I'm so scared, nervous, and excited all at once..
Avatar m tn I have a vague symptome of sudden shutdown of my energy/syncope/shock for only few seconds. No ppt or relieving factors. No pain ,chest symptoms or unusual stress. This problem repeated over two weeks and becomes more frequent lastly. no other medical condition.
1348086 tn?1370783185 It's hard to tell whether it's the med, the anxiety, or maybe even some depression causing your anger issues. When I'm feeling depressed (more than anxious), I'm also very short-tempered, impatient, moody, etc. Depression commonly accompanies anxiety as well. That may be something to look into. Do you have a lack of motivation? Do you not get much enjoyment out of things that would typically make you happy? Sleep disturbances (too much, not enough?
Avatar f tn and he said that it is most likely due to anxiety. That while I might not feel anxious, there could still be anxiety manifesting itself in other ways physically...anxiety being one of them.
Avatar m tn Benzodiazepines have robust efficacy in the short-term management of generalized anxiety disorder (GAD), but were not shown to be effective in producing long-term improvement overall. Although benzodiazepines are much safer in overdose than their predecessors, the barbiturates, they can still cause problems in overdose.
370181 tn?1595629445 I am a 61 y/o woman diagnosed with psoratric arthritis when I was 18. Back then it was just in my knees, but now the only joints that are not affected are my elbows. (YIPEE. huh?) LOL About 10 years ago when the pain become quite bad and chronic, I managed with just mega doses of aspirin and the odd script from the doc for a mild pain med. I have now been through prednisone, methotrexate, Enbrel, Humara(Humira? sp) then back to Enbrel.......then nothing.
Avatar f tn insisting to reach your dream of having a baby,sure this day is waiting u,when the test gives PPT,iam now beginning my 7th pregnancy month having twins after a succeded trial of IVF.
163305 tn?1333668571 The study results suggest that long-term exposure to an ultra-low, environmental dose of Roundup at an glyphosate-equivalent concentration of only 50 ppt (parts per trillion), in an established laboratory animal toxicity model system, can result in liver and kidney damage, with potential significant health implications for humans as well as domesticated animal and wildlife populations. The study performed by Dr.
Avatar m tn I would try not to stress out to much because if your not already having anxiety than you will have it and beleive me you do not want to go through that.I hope something works get well soon ! GOD BLESS YOU !